Commutativity for a certain class of rings.

Abujabal, Hamza A.S.

Georgian Mathematical Journal (1996)

  • Volume: 3, Issue: 1, page 1-10
  • ISSN: 1072-947X

How to cite


Abujabal, Hamza A.S.. "Commutativity for a certain class of rings.." Georgian Mathematical Journal 3.1 (1996): 1-10. <>.

author = {Abujabal, Hamza A.S.},
journal = {Georgian Mathematical Journal},
keywords = {commutativity of rings; commutator constraints},
language = {eng},
number = {1},
pages = {1-10},
publisher = {Walter de Gruyter},
title = {Commutativity for a certain class of rings.},
url = {},
volume = {3},
year = {1996},

AU - Abujabal, Hamza A.S.
TI - Commutativity for a certain class of rings.
JO - Georgian Mathematical Journal
PY - 1996
PB - Walter de Gruyter
VL - 3
IS - 1
SP - 1
EP - 10
LA - eng
KW - commutativity of rings; commutator constraints
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.